# SDR SWAA2020052178616

- Difficulty date: May 16, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LEFT SIDE EMERGENCY LIGHTS INOP / REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT STA 317L PERFORMED OPS OK FUND WORKING NORMAL PER AMM 33-51-06.
